MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE® BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

APPLIED MEDICAL TECHNOLOGY, INC. MINI ONE® BALLOON BUTTON; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M1-5-1208
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Event or Problem Description
Patient gastric tube (gt) was noted out and laying in bed after working with pt during first care.Pt was vocal about a previous history of the gt becoming dislodged during multiple/different times and stated would be extra careful of this during therapy.Also stated in report gt became dislodged multiple times over 2-week period.Balloon on gt looked malfunctioned.No bleeding.Gt called gt mini one balloon button low profile feeding device.12 french 0.8 cm lot number 180920-366.Expiration 07/01/2021.Surgical fellow notified immediately by phone and came to reinsert a brand-new gt.I explained what happened and that surgical fellow came to bedside and up sized her gt to a 12 french 1.2 cm gt without incident.No bleeding to site.Resident teammate notified and expressed she would relay info to nurse practitioner.Discussed with orange team incident of gt becoming dislodged during rounds in front of surgical fellow.Manufacturer response for button g tube feeding device, mini one® balloon button (per site reporter).Manufacturer has been very helpful and is arranging for return and evaluation of all available devices.

Brand Name
MINI ONE® BALLOON BUTTON
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine blvd
brecksville, OH 44141
MDR Report Key10074348
Report Number10074348
Device Sequence Number19558178
Product Code KNT
UDI-Device Identifier00842071100001
UDI-Public00842071100001
Combination Product (Y/N)N
Initial Reporter StatePA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/08/2020
Report Date (Section F) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberM1-5-1208
Device Catalogue NumberM1-5-1208
Device Lot Number180920366
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer05/20/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight4
Date Report Sent to FDA05/08/2020